ITEM METADATA RECORD
Title: Classification of singular fibers on rational elliptic surfaces in characteristic three
Authors: Jarvis, T ×
Lang, WE
Rimmasch, G
Rogers, J
Summers, ED
Petrosyan, Nansen #
Issue Date: 2005
Publisher: Taylor & francis inc
Series Title: Communications in algebra vol:33 issue:12 pages:4533-4566
Abstract: We list all possible configurations of singular fibers on rational elliptic surfaces in characteristic three and prove that no others exist. In total, we find 267 distinct configurations. Configurations of purely multiplicative fibers in characteristic three are compared to those in characteristics zero and two.
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science